# SDR CA960315012

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pump Motor
- Condition: Failed
- Location: Lt Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE GEAR FAILED TO RETRACT TO THE LOCKED POSITION. THE CREW SELECTED THE GEAR DOWN AND ONLY THE MAIN GEAR EXTENDED. THE CREW USED THE EMERGENCY PROCEDURES AND EXTENDED THE GEAR. INVESTIGATION FOUND THAT EITHER THE PUMP OR THE MOTOR APPEARS TO HAVE CAUSED THE FAULT.
